# SDR UPS01535276

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PRIOR TO ENG START EMERGENCY EXIT LT REMAINED ILLUMINATED IN ARMED POSITION WITH NORMAL ELECTRICAL POWER ON A/C.  *S/D*  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY, NO HELP.  ALL POWER REMOVED FROM A/C AND CONNECTORS CLEANED AND CHECKED AT EMERGENCY LIGHT POWER SUPPY AND PILOTS CONTROL PANEL CB N35.  CYCLED, POWER RESTORED TO AIRCRAFT, SYSTEM TESTED SERVICABLE.
